Exact difference scheme for system nonlinear ODEs of second order on semi-infinite intervals

: pp. 31-44
Received: July 04, 2014

Math. Model. Comput. Vol. 1, No. 1, pp. 31-44 (2014)

Rzeszow University of Technology
Rzeszow University of Technology
Lviv Polytechnic National University

We constructed and substantiated the exact three-point differential scheme for the numerical solution of boundary value problems on a semi-infinite interval for systems of second order nonlinear ordinary differential equations with non-selfadjoint operator.  The existence and uniqueness of the solution of the exact three-point difference scheme and the convergence of the method of successive approximations for its findings are proved under the conditions of existence and uniqueness of the solution of the  boundary value problem.